Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    juttsin is offline Junior Member
    Join Date
    Jul 2002
    Location
    USA
    Posts
    102

    Swollen Lymth Nodes ECA???

    i was wondering, for those people who use ECA stacks. have you ever experienced swollen lymth nodes or soarness from the neck( on the sides), is this a side effect of ECA?

    thanks, any info appriciated.

  2. #2
    Heddie is offline Female Member
    Join Date
    Feb 2003
    Location
    Mid-West
    Posts
    7
    ECA should not cause any enlargement or soreness in your lymph glands. Keep a close eye on these bacause it can often be an indicator of something else such as an infection or other underlying illness. If they persist in being sore I would strongly suggest a trip to see your Doctor for a check-up.

    Doc M

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •